# SDR FDEA201205231941

- Difficulty date: May 23, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831
- Condition: Damaged
- Location: Bs 1050-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND GOUGED BS 1050 TO 1060 BETWEEN STRINGERS 26-28R.  CUT OUT DAMAGED AREA IAW IAW SRM 53-30-3, FIG 1.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-30-3, FIG 1 AND SRM 51-30-2.
